Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Comportement asymptotique")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 14317

  • Page / 573

Export

Selection :

  • and

On the asymptotics of higher dimensional partitionsBALAKRISHNAN, Srivatsan; GOVINDARAJAN, Suresh; PRABHAKAR, Naveen S et al.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 5, issn 1751-8113, 055001.1-055001.22Article

A study of the recursion yn+1=yn+τynmSANZ-SERNA, J. M; VERWER, J. G.Journal of mathematical analysis and applications. 1986, Vol 116, Num 2, pp 456-464, issn 0022-247XArticle

Asymptotic forms of some block Toeplitz determinantsTANAKA, K; MORITA, T.Progress of theoretical physics. 1990, Vol 84, Num 3, pp 410-414, issn 0033-068XArticle

On the increments of the Wiener processORTEGA, J; WSCHEBOR, M.Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete. 1984, Vol 65, Num 3, pp 329-339, issn 0044-3719Article

Asymptote du problème de diffusion de particules unidimensionnellesPOLTEROVICH, L. V.Teoretičeskaâ i matematičeskaâ fizika. 1984, Vol 59, Num 3, pp 354-366, issn 0564-6162Article

Asymptotic enumeration of latin rectanglesGODSIL, C. D; MCKAY, B. D.Bulletin, new series, of the American Mathematical Society. 1984, Vol 10, Num 1, pp 91-92, issn 0273-0979Article

Three problems in combinatorial asymptoticsWILF, H. S.Journal of combinatorial theory. Series A. 1983, Vol 35, Num 2, pp 199-207, issn 0097-3165Article

Sur quelques classes de permutations avec des contraintes de la théorie des nombres sur les longueurs des cyclesPAVLOV, A. I.Matematičeskij sbornik (Moskva). 1986, Vol 129, Num 2, pp 252-263, issn 0368-8666Article

Large-time behavior of the Broadwell model of a discrete velocity gasBEALE, J. T.Communications in mathematical physics. 1985, Vol 102, Num 2, pp 217-235, issn 0010-3616Article

Length of paths for subharmonic functionsJANG-MEI WU.Journal of the London Mathematical Society. 1985, Vol 32, Num 3, pp 497-505, issn 0024-6107Article

Sur la croissance des fonctions entièresMARCHENKO, I. I; SCHCHERBA, A. I.Sibirskij matematičeskij žurnal. 1984, Vol 25, Num 4, pp 111-119, issn 0037-4474Article

Asymptotic behaviour in incremental thermoelasticityQUINTANILLA, R.Journal of mathematical analysis and applications. 1987, Vol 125, Num 1, pp 154-160, issn 0022-247XArticle

On asymptotic behaviour of certain integro-differential equationsEN HAO YANG.Proceedings of the American Mathematical Society. 1984, Vol 90, Num 2, pp 271-276, issn 0002-9939Article

Generation of a random partition of a finite set by an urn modelSTAM, A. J.Journal of combinatorial theory. Series A. 1983, Vol 35, Num 2, pp 231-240, issn 0097-3165Article

Asymptotic analysis of canards in the EOE equations and the role of the inflection lineBRØNS, M; BAR-ELI, K.Proceedings - Royal Society. Mathematical and physical sciences. 1994, Vol 445, Num 1924, pp 305-322, issn 0962-8444Article

Asymptotic points for a test of symmetry about a specified medianLOCKHART, R. A; MCLAREN, C. G.Biometrika. 1985, Vol 72, Num 1, pp 208-210, issn 0006-3444Article

Directionally dependent asymptotic behavior of biharmonic functions with applications to elasticityHOWELL, K. B.SIAM journal on mathematical analysis. 1985, Vol 16, Num 4, pp 822-847, issn 0036-1410Article

Phase transition in one-dimensional random walk with partially reflecting boundariesPERCUS, O. E.Advances in applied probability. 1985, Vol 17, Num 3, pp 594-606, issn 0001-8678Article

The first-passage area for drifted Brownian motion and the moments of the Airy distributionKEARNEY, Michael J; MAJUMDAR, Satya N; MARTIN, Richard J et al.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 36, issn 1751-8113, F863-F869Article

Asymptotic behaviour of the fundamental solution to ∂u/∂t=-(-Δ)muLI, X; WONG, R.Proceedings - Royal Society. Mathematical and physical sciences. 1993, Vol 441, Num 1912, pp 423-432, issn 0962-8444Article

Inhomogeneous cosmologies: the cosmic peeling-off property of gravityCARMELI, M; FEINSTEIN, A.International journal of theoretical physics. 1985, Vol 24, Num 10, pp 1009-1017, issn 0020-7748Article

On simplified asymptotic formulas for a class of Mathieu functionsNAYLOR, D.SIAM journal on mathematical analysis. 1984, Vol 15, Num 6, pp 1205-1213, issn 0036-1410Article

L2-lower bounds to solutions of one-body Schrödinger equationsFROESE, R; HERBST, L; HOFFMANN-OSTENHOF, M et al.Proceedings of the Royal Society of Edinburgh. Section A. Mathematics. 1983, Vol 95, Num 1-2, pp 25-38, issn 0308-2105Article

The asymptotic solution of some integral equationsATKINSON, C; LEPPINGTON, F. G.IMA journal of applied mathematics. 1983, Vol 31, Num 3, pp 169-182, issn 0272-4960Article

UPPER BOUNDS FOR THE ASYMPTOTIC BEHAVIOUR OF REGGE TRAJECTORIESFLEMING H; MONTES FILHO A.1973; NUOVO CIMENTO, A; ITAL.; DA. 1973; VOL. 14; NO 1; PP. 215-223; ABS. ITAL. RUSSE; BIBL. 16 REF.Serial Issue

  • Page / 573